MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 11.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 11.0; DENTAL IMPLANT
Model Number 4.13.221
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, no thread tap used, primary stability was achieved, implant wasn't completely covered by bone, pain, swelling.

Brand Name
CONTACT IMPL., PF Ø 4.5, E Ø 3.5, L 11.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key8953370
Report Number3003184527-2019-00946
Device Sequence Number3147462
Product Code DZE
UDI-Device Identifier07640156471694
UDI-Public7640156471694
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2013
Device Model Number4.13.221
Device Lot Number5203
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date09/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR